# SDR 95ZZZM78

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND L/COMP Y140 BETWEEN LONGERON 34L PLUS 35R FRAME LOWER FLANGE WITH CORROSION PLUS CRACK AT 35 RT. REPAIR FRAME SECTION AT Y140 BETWEEN 34L PLUS 35R IAW SRM 53-2-0 FIG 2 CLASS A.
